×

zbMATH — the first resource for mathematics

Sur certaines équations paraboliques non linéaires. (French) Zbl 0132.10601

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AUBIN (J. P.) . - Un théorème de compacité , C. R. Acad. Sc., t. 256, 1963 , p. 5042-5044. MR 27 #2832 | Zbl 0195.13002 · Zbl 0195.13002
[2] BROWDER (F. E.) . - Non linear elliptic boundary value problems , Bull. Amer. math. Soc., t. 69, 1963 , p. 862-874. Article | MR 27 #6048 | Zbl 0127.31901 · Zbl 0127.31901 · doi:10.1090/S0002-9904-1963-11068-X · minidml.mathdoc.fr
[3] BROWDER (F. E.) . - Strongly non linear parabolic boundary value problems , Amer. J. Math., t. 86, 1964 , p. 339-357. MR 29 #3764 | Zbl 0143.33501 · Zbl 0143.33501 · doi:10.2307/2373169
[4] COHN (J.) and NIRENBERG (L.) . - Non coercive boundary value problem (à paraître).
[5] KATO (T.) . - Non linear evolution equations in Banach spaces (à paraître). · Zbl 0746.34036 · doi:10.1112/plms/s3-63.3.657
[6] LERAY (J.) et LIONS (J.-L.) . - Quelques résultats de Viik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder , Bull. Soc. math. France, t. 93, 1965 , p. 97-107. Numdam | MR 33 #2939 | Zbl 0132.10502 · Zbl 0132.10502 · numdam:BSMF_1965__93__97_0 · eudml:87074
[7] LIONS (J.-L.) . - Équations différentielles opérationnelles dans les espaces de Hilbert , Centro Internazionale Matematico Estivo [30 mai-8 juin 1963 ] : Equazioni differenziale astratte, n^\circ 2, 71 pages. - Roma, Cremonese, 1963 . Zbl 0178.50704 · Zbl 0178.50704
[8] LIONS (J.-L.) . - Singular perturbations and some non linear boundary value problems , Mathematical Research Center, University of Wisconsin, Report 421, 36 pages.
[9] LIONS (J.-L.) . - Quelques remarques sur certains problèmes d’évolution non linéaires , Congresso della Società Italiana per il Progresso delle Scienze [octobre 1964 . Cagliari-Sassari] (à paraître). Zbl 0141.29501 · Zbl 0141.29501
[10] LIONS (J.-L.) et PEETRE (J.) . - Théorie de l’interpolation des opérateurs et applications (Ouvrage en préparation).
[11] MINTY (G. J.) . - Monotone (non linear) operators in Hilbert space , Duke math. J., t. 29, 1962 , p. 341-346. Article | MR 29 #6319 | Zbl 0111.31202 · Zbl 0111.31202 · doi:10.1215/S0012-7094-62-02933-2 · minidml.mathdoc.fr
[12] OLEJNIK (O. A.) . - Sur un problème de Fichera [en russe], Doklady Akad. Nauk S.S.S.R., t. 157, 1964 , p. 1297-1300. Zbl 0142.37103 · Zbl 0142.37103
[13] VIIK (I. M.) . - Systèmes différentiels quasi-linéaires fortement elliptiques sous forme divergente [en russe], Trudy Moskovskogo Mat. Obč., t. 12, 1963 , p. 125-184.
[14] VIIK (I. M.) . - Résolution de problèmes aux limites pour équations paraboliques quasi-linéaires d’ordre quelconque [en russe], Mat. Sbornik, t. 59, 1962 , p. 289-335.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.